On a property of pseudometrics and uniformities near to convexity

Jan Hejcman; Jiří Vilímovský

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 2, page 366-380
  • ISSN: 0011-4642

How to cite

top

Hejcman, Jan, and Vilímovský, Jiří. "On a property of pseudometrics and uniformities near to convexity." Czechoslovak Mathematical Journal 38.2 (1988): 366-380. <http://eudml.org/doc/13711>.

@article{Hejcman1988,
author = {Hejcman, Jan, Vilímovský, Jiří},
journal = {Czechoslovak Mathematical Journal},
keywords = {``convex-like'' pseudometrics; preconvex uniform spaces; strongly essential spaces; locally fine spaces; sub-metric fine spaces},
language = {eng},
number = {2},
pages = {366-380},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a property of pseudometrics and uniformities near to convexity},
url = {http://eudml.org/doc/13711},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Hejcman, Jan
AU - Vilímovský, Jiří
TI - On a property of pseudometrics and uniformities near to convexity
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 2
SP - 366
EP - 380
LA - eng
KW - ``convex-like'' pseudometrics; preconvex uniform spaces; strongly essential spaces; locally fine spaces; sub-metric fine spaces
UR - http://eudml.org/doc/13711
ER -

References

top
  1. Aronszajn N., Panitchpakdi P., 10.2140/pjm.1956.6.405, Pacif J. Math. 6 (1956), 405-439. (1956) Zbl0074.17802MR0084762DOI10.2140/pjm.1956.6.405
  2. Corson H., Klee V., Topological classification of convex sets, Proc. Symp. Pure Math. VII (Convexity), AMS (1963), 37-51. (1963) Zbl0207.42901MR0161119
  3. Неjсmаn J., Metrization lemmas and equivalence of Lipschitz structures, General topology and its relations to modern analysis and algebra V (Proc. Fifth Prague Topological Symp. 1981), Heldermann Verlag, Berlin, 1983, 261-264. (1981) MR0698422
  4. Isbell J. R., Uniform spaces, Amer. Math. Soc., Providence, 1964. (1964) Zbl0124.15601MR0170323
  5. Kuratowski K., Topology I, Academic Press, New York and London, PWN, Warszawa, 1966. (1966) MR0217751
  6. Menger K., 10.1007/BF01448840, Math. Ann. 100 (1928), 75-163. (1928) MR1512479DOI10.1007/BF01448840
  7. Pelant J., Locally fine uniformities and normal covers, Czechoslovak Math. J. 37(112) (1987), 181-187. (1987) Zbl0656.54020MR0882592
  8. Rice M. D., 10.1112/jlms/s2-11.1.53, J. London Math. Soc. 11 (1975), 53-64. (1975) Zbl0324.54018MR0420566DOI10.1112/jlms/s2-11.1.53
  9. Rolfsen D., Geometric methods in topological spaces, Topology conference ASU 1967, Tempe, Arizona 1968, 250-257. (1967) Zbl0208.51001

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.